Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvolution approach to investigating polynomial systems
Author(s) Yuri A. Blinkov, Alexey Yu. Zharkov
TypeArticle in Journal
AbstractAn involution approach to solving systems of polynomial equations is proposed. A notion of involutive polynomial system is introduced and an algorithm for its construction is presented. The relation between involutive systems and Gröbner bases is clarified, and some advantages of the involution approach are discussed.
Keywordsinvolutive polynomial systems, computer algebra, Gröbner bases, zero-dimensional ideals
Length10
CopyrightElsevier Science Ltd.
File
URL dx.doi.org/10.1016/S0378-4754(96)00006-7
LanguageEnglish
JournalMathematics and Computers in Simulation
Volume42
Number4-6
Pages323-332
PublisherElsevier Science Ltd
Year1996
MonthNovember
Translation No
Refereed No
Webmaster